Multi-interval linear ordinary boundary value problems and complex symplectic algebra

Multi-interval linear ordinary boundary value problems and complex symplectic algebra

by Everitt, William Norrie

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Multi-interval linear ordinary boundary value problems and complex symplectic algebra / W.N. Everitt ; L. Markus.

Edition Statements

  • Publication Date:2001.

Publication Statements

Notes

Volume 151, number 715 (first of 5 numbers). - Includes bibliographical references (p. 63 - 64).

The Physical Object

  • Description:VIII, 64 Seiten ; : 26 cm.

Edition Identifiers

  • ISBN:0821826697, 9780821826690
  • oclc:ocn248075656
  • LC Classification:QA3
  • Dewey Decimal:510 s

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Multi-Interval Linear Ordinary Boundary Value Pro…

    DJVU · 739.8 KB · updated